Fight acne with nutrient partitioner?
- 06-02-2011, 02:45 PM
- 06-02-2011, 02:51 PM
I started the Swole stack 3 weeks ago which includes .
I normally have back/shoulder acne, not terrible but enough that it bothers me... I dont get acne anywhere else...
I HAVE noticed but didnt make any connection to my current supps that it has gotten a LOT better as of late.
Hmm.... now I am curious if there is some correlation.Log of EPIC by FRL - http://anabolicminds.com/forum/supplement-reviews-logs/202576-should-epic-frl.html
- 06-02-2011, 02:56 PM
You know, I had never heard this but a sort of vaguely similar experience to StangBanger (a bit different though). When I first started bodybuilding more or less any test booster, and the first hormone cycle I did had me break out fairly badly, sometimes on my face, but always on back/shoulders/bis. Once I had gotten down to below 18% bodyfat, and had been working out and doing cardio regularly for a long time (all of which changes insulin sensitivity) I stopped getting much in acne no matter what ridiculous cycle I ran. And I ran some pretty freakin ridiculous short term cycles.Animis Rep
06-02-2011, 08:34 PM
Very interesting... I would have said it might be an estrogen issue, but that wouldnt explain why you dont break out on rediculous cycles, since estrogen should be through the roof then.
06-02-2011, 08:54 PM
Try a good form of Zinc, like Optizinc by Jarrow. Take 15-30 mg a day, worked well for me and I tried everything.
06-03-2011, 09:14 AM
06-03-2011, 10:46 AM
06-03-2011, 11:15 PM
06-04-2011, 08:04 PM
I haven't personally noticed that with any. I've trieda few times and am currently taking . Maybe look into something like or NTBM's Acnetame.
Serious Nutrition Solutions rep
Similar Forum Threads
- By saggy321 in forum SupplementsReplies: 430Last Post: 06-23-2012, 05:03 PM
- By kingdong in forum IGF-1/GHReplies: 7Last Post: 06-07-2011, 03:03 PM
- By Neddih in forum SupplementsReplies: 32Last Post: 05-11-2011, 09:10 PM
- By mmacrazy in forum SupplementsReplies: 26Last Post: 05-09-2011, 05:44 PM
- By MakaveliThaDon in forum SupplementsReplies: 7Last Post: 12-23-2010, 09:52 AM